# SDR DALA2024031503367

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 117,872 hours, 17,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 916 Lbl97
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 FOUND CABIN L/H FRAME END FITTING CRACK AT STA 915. CORRECTIVE ACTION: FUSELAGE FRAME FITTING AT STA 916.4, LBL 97.42 CRACK. FABRICATED AND REPLACED AS PER PRI: 616386-14 (0243896)
